# SDR VNAA202201011111

- Difficulty date: December 28, 2021
- Submitted: January 1, 2022
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 15,565 hours, 14,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Limits
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN / CLEANED AND LUBED PAX DOOR IAW CRJ900 AMM 12-20-52-640-817-A01 OPS CHECK FAILED WHILE CLOSING DOOR, HANDLE BINDS WILL NOT FULLY CLOSE INTERMITTENTLY. FOR CONTINUED CORRECTIVE ACTION SEE LOG PG 201761 PG 18 ITEM 1. PERFORMED DVI OF THE INTERNAL COMPONENTS OF THE PAX DOOR IAW CRJ900 AMM 05-21-00-210-801-A01. NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF THE PAX DOOR IAW CRJ900 AMM 52-11-00-710-801-A02 AND OBSERVED RUBBING BETWEEN PAX DOOR FWD UPPER STOP FITTINGS AND PIN. PER CRJ900 AMM 52-11-02-400-830 RUBBING WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REINSTALLED PAX DOOR PIN STOP FITTING TO WITHIN LIMITS IAW CRJ900 AMM 52-11-02-000/400-830. PERFORMED SEVERAL OP CHECKS OF PAX DOOR IAW CRJ900 AMM 52-11-00-710-801-A02. OPS CHECK GOOD, NO OTHER DEFECTS NOTED
